# SDR DALA2016112309154

- Difficulty date: April 17, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,111 hours, 48,274 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 160G . THE FLOOR PANEL WAS REPLACED IAW DWG 9957828 REV. AB, SRM 51-10-3 PAR. 14,21 & 38 AND SRM 51-30-2.
